Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Shooting pain from left hand to shoulder and on the left leg. Is this a nerve problem?

I get a breath taking pain in the palm of my left hand shooting up my arm into my shoulder . I get the same feel of pain in my left leg at the joint right behind my knee. I have had a buldging disk in my back a few years ago. I have been told this a nerve issue?? This pain is very spuratic may not have it for days yesterday I got it in my hand 5-6 times and lasted 7-12 seconds vs the short 1-2 sec. spurts
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for your query.
The symptoms that you are having are likely to be due to a pinched nerve at the level of cervical spine.
An MR of the neck and the affected shoulder will help in diagnosing the exact problem. Right now you can start taking methylcobalamin supplements, avoid overhead activities, avoid using a pillow
I do hope that you have found something helpful and I will be glad to answer any further query.
Take care
Answered: Thu, 26 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor